Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 83, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 83, Number 6 (1977)
PDF
Bull. Amer. Math. Soc. 83 (1977)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 83, Number 6 (1977)
PDF
Bull. Amer. Math. Soc. 83 (1977)
Quasiconformal mappings, with applications to differential equations, function theory and topology
Lipman Bers PDF
Bull. Amer. Math. Soc. 83 (1977), 1083-1100
General relativity and cosmology
R. K. Sachs and H. Wu PDF
Bull. Amer. Math. Soc. 83 (1977), 1101-1164
Internal set theory: A new approach to nonstandard analysis
Edward Nelson PDF
Bull. Amer. Math. Soc. 83 (1977), 1165-1198
A rough fundamental domain for Teichm├╝ller spaces
Linda Keen PDF
Bull. Amer. Math. Soc. 83 (1977), 1199-1226
Practical and mathematical aspects of the problem of reconstructing objects from radiographs
Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner PDF
Bull. Amer. Math. Soc. 83 (1977), 1227-1270
Finite groups viewed locally
J. L. Alperin PDF
Bull. Amer. Math. Soc. 83 (1977), 1271-1285
Noncommutative ergodic theorems
J. P. Conze and N. Dang Ngoc PDF
Bull. Amer. Math. Soc. 83 (1977), 1297-1299
Two proofs of the stable Adams conjecture
Eric M. Friedlander and R. M. Seymour PDF
Bull. Amer. Math. Soc. 83 (1977), 1300-1302
Hermitian forms and higher algebraic $K$-theory
Charles H. Giffen PDF
Bull. Amer. Math. Soc. 83 (1977), 1303-1305
The eigenvalue spectrum as moduli for compact Riemann surfaces
Scott Wolpert PDF
Bull. Amer. Math. Soc. 83 (1977), 1306-1308
Affine ${\text {PI}}$ rings are catenary
W. Schelter PDF
Bull. Amer. Math. Soc. 83 (1977), 1309-1310
Derivatives of polynomials of best approximation
J. Tzimbalario PDF
Bull. Amer. Math. Soc. 83 (1977), 1311-1312
The signature of smoothings of higher dimensional singularities
Stephen Shing-Toung Yau PDF
Bull. Amer. Math. Soc. 83 (1977), 1313-1315
On the singularities of nonlinear Fredholm operators
M. S. Berger and R. A. Plastock PDF
Bull. Amer. Math. Soc. 83 (1977), 1316-1318
The functions operating on homogeneous Banach algebras
Misha Zafran PDF
Bull. Amer. Math. Soc. 83 (1977), 1319-1320
Determination of the augmentation terminal for finite abelian groups
Michael Singer PDF
Bull. Amer. Math. Soc. 83 (1977), 1321-1322
Index to volume 83
PDF
Bull. Amer. Math. Soc. 83 (1977), 1323-1330